# SDR AALA20140110007

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 69,187 hours, 29,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SECTION DAMAGED FROM STATIONS 37 TO 53 ON LT HAND SIDE OF NOSE WW CUT OUT.  INSTALLED SKIN FILLER SECTION & DOUBLERS IAW AARD 53-30-00-02 & SRM 53-01-00 FIGURE 2 SHEET 3.
